# SDR SWAA2021042663881

- Difficulty date: April 3, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 53,548 hours, 31,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CHANNEL SUPPORT LOCATED ON BS 727 BULKHEAD AFT CARGO COMPARTMENT / REPLACED CHANNEL SUPPORT LOCATED ON BS 727 BULKHEAD AFT CARGO COMPARTMENT I.A.W B737700 SRM 514002 AND DWG #144A2600 SHEET 566 REV
